Publication year
2011Source
Journal of Mathematical Physics, 52, 9, (2011), pp. 093303ISSN
Publication type
Article / Letter to editor

Display more detailsDisplay less details
Organization
Stochastics
Journal title
Journal of Mathematical Physics
Volume
vol. 52
Issue
iss. 9
Page start
p. 093303
Subject
StochasticsThis item appears in the following Collection(s)
- Academic publications [232166]
- Electronic publications [115361]
- Faculty of Science [34958]
- Open Access publications [82671]
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.